# SDR FDEA201703030756

- Difficulty date: March 3, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 82,122 hours, 18,410 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT FLOOR SEAT TRACK AT STA 1139, X=- 8.5 FOUND CORROSION AS MARKED. MAIN DECK CORRODED FLOOR SEAT TRACK AT STA 1139, X=- 8.5 REPAIRED BY SECTIONAL REPLACEMENT FROM STA  6-100 TO STA 1149, X= - 8.5 AS PER SRM 53-00-02-2R FIG 201 REPAIR 1. REPAIR CLASSIFIED MAJOR PER GMMM 6-2-100. CORROSION ON SEAT TRACK EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIG 101 ALLOWABLE DAMAGE 1.
